# SDR CALA2015071500570

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 33,573 hours, 11,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STATION 727B, RBL 24.75 IS CRACKED AT FASTENER HOLES COMMON TO SPLICE STRAP.  THE REPAIR IAW EA 5320-02076 REV I, DOES NOT ALLOW FOR PROPER EDGE DISTANCE OF THE 4 FASTENER HOLES IN THE SEAT TRACK.  SEE WIPS FOR DETAILS OF WORK ACCOMPLISHED.  TRIMMED OUT DAMAGED & SHORTED FLANGES & INSTALLED REPAIR IAW ECRA 5320-02550.
